# SDR UALA2009040901032

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 66,647 hours, 19,342 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144882
- Part serial: 71
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE FL400 L BLEED PRESS FLUCTUATED DOWN 2 AROUND 24 PSI.  THEN WENT DOWN AND STAYED AT 24 PSI MAINT TEXT: PER VERBAL FROM INBOARD CREW LT 24 PSI RT 42 PSI REMAINDER OF CRUISE FLT.  REPLACED VALVE AND CONTROL PER MM 36-11-07 AND MM 36-11-08.  ACCOMPLISHED NR 2 ENG PNEUMATIC SYSTEM CK  ACCT HPSOV, PILOT VALVE AND DAMAGED SENSE LINE REPLACED.  ACP RUN PER JRH WITH NO DEFECTS NOTED.
